科学出版公司
期刊
会议
图书
作者:D. Sierra Porta , L. A. Núñez
来源:[J].International Journal of Applied Mathematical Research, 2017, Vol.6 (1), pp.34-38SPC
摘要:The Painlevé equations and their solutions arises in pure, applied mathematics and theoretical physics. In this manuscript we apply the Optimal Homotopy Asymptotic Method (OHAM) for solving the first Painlevé equation. Our approximation technique is based on the use of polyn...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×